# SDR COMA0360329

- Difficulty date: July 18, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 12,027 hours, 11,951 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Binding
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5378 CREW REPORTED "AILERONS BINDING".  COULD NOT DUPLICATE - NO AILERON BINDING NOTED - C/W COMAIR EO 27-075 FOR TROUBLESHOOTING.
